# SDR ANCF20250502012

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N477AV
- Make and model: Airbus A320-214
- Aircraft serial: 5477
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE DURING TAKE OFF ENGINE RH - IN ACCORDANCE WITH TSM TASK 72-00-00-810-819-A AND AMM TASK 72-00-00-200-006-A BOROSCOPE PORTS S2,S4,S5,S7,S8, S20 HIGH TURBINE AND CUMBUSITON CHAMBER AT 3 O CLOCK AND COMBUSTION CHAMBER AT 6 O CLOCK WERE OPEN - IN ACCORDANCE WITH TSM TASK 72-00-00-810-819-A AND AMM TASK72-00-00-200-006A THE STARTER  WAS REMOVED     BIRD STRIKE DURING TAKE OFF ENGINE RH IN ACCORDANCE WITH AMM 05-51-140200-803-A INSPECTION OF THE FUSELAGE PRO BES ABD SENSORS NLG AND MLG , STABILIZER AND WINGS INSPECTION BIRD STRIKE WAS ACCOMPLISHED.    BIRD STRIKE DURING TAKE OFF ENGINE RH AND  IAW AMM TASK 05-51-16-200-001-A AND 05-51-19-200-001-A INSPECTION  WERE ACCOMPLISHED
